MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF GATEWAY OTW 2.0MM X 15MM - HDE; CATHETER, BALLOON TYPE

STRYKER NEUROVASCULAR-CALIF GATEWAY OTW 2.0MM X 15MM - HDE; CATHETER, BALLOON TYPE
Catalog Number M0032072215200
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure the subject balloon burst before reaching nominal pressure.The balloon was replaced and the procedure was completed successfully with no clinical consequences to the patient.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added d4 expiration date ¿ added d4 gtin # - added based on the results of the device history record (dhr) review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The visual inspection was not performed due to the device not being returned.The functional inspection was not performed due to the device not being returned.The reported balloon leak during preparation could not be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the subject balloon burst before reaching nominal pressure.No further information was available.There are a number of potential causes for the reported event including damage sustained to the device prior to use, damage sustained to the device during use and interaction between the device and other devices.As the device was not returned and a review of all available information fails to indicate an assignable cause for the reported event, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
GATEWAY OTW 2.0MM X 15MM - HDE
Common Device Name
CATHETER, BALLOON TYPE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer (Section G)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22683251
Report Number3008853977-2025-00018
Device Sequence Number13125613
Product Code GBA
UDI-Device Identifier08714729791416
UDI-Public(01)08714729791416(17)270610(10)34208817
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
H050001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0032072215200
Device Lot Number34208817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown